# SDR SWAA2021050568096

- Difficulty date: May 2, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,711 hours, 43,964 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Displaced
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE HAD EXCESS SLIDE MATERIAL HANGING OUT OF ITS CONTAINER OF AFT ENTRY DOOR ; / REPOSITIONED AFT ENTRY DOOR ESCAPE SLIDE GIRT AS REQUIRED PER MT 725-61-06
